Vol 18, No 4 (2010)

Table of Contents

Articles

ON CHARACTERIZATIONS OF PRUFER v-MULTIPLICATION DOMAINS PDF
Gyu Whan Chang
GENERALIZED FUZZY CONGRUENCES ON SEMIGROUPS PDF
Inheung Chon
ON GROUP ORDERS OF SOME CELLULAR AUTOMATA PDF
Jae-Gyeom Kim
A CRITERION FOR VERTEX EXTREMAL LENGTH PARABOLIC GRAPHS AND ITS APPLICATION PDF
Byung-Geun Oh
REMARKS ON LOCALLY HALF-FACTORIAL DOMAINS PDF
Seok Ryong Yoon
ON THE GENERALIZED RANDERS CHANGE OF BERWALD METRICS PDF
Nany Lee
STABILITY OF QUADRATIC FUNCTIONAL EQUATIONS IN RANDOM NORMED SPACES PDF
Seung Won Schin, DoHyeong Ki, JaeWon Chang, Min June Kim, Choonkil Park
A STUDY ON THE RELATION BETWEEN MATHEMATICS AND FOREIGN LANGUAGE PDF
Hyeyoung Oh
REMOVAL OF HYPERSINGULARITY IN A DIRECT BEM FORMULATION PDF
BongJu Lee
CONVERGENCE THEOREMS OF ITERATIVE ALGORITHMS FOR A GENERAL SYSTEM OF VARIATIONAL INEQUALITIES WITH APPLICATIONS PDF
Shin Min Kang, Young Chel Kwun, Xiaoling Qin
ON THE SIZE OF THE SET WHERE A MEROMORPHIC FUNCTION IS LARGE PDF
Ki-Ho Kwon
NONTRIVIAL SOLUTIONS FOR THE NONLINEAR BIHARMONIC SYSTEM WITH DIRICHLET BOUNDARY CONDITION PDF
Tacksun Jung, Q-Heung Choi
MULTIPLICITY RESULTS FOR SOME FOURTH ORDER ELLIPTIC EQUATIONS PDF
Yinghua Jin, Q-Heung Choi


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr